# SDR SWAA2022021759723

- Difficulty date: January 10, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 57,967 hours, 34,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HOLES FLOOR BEAM LOCATED BS986.5; RBL40 AND WL208.1 AT AFT GALLEY AREA 2022-15906 / [01] TOOL USED EDDY CURRENT PN/ NORTEC 600D; SN/ 210138003; DUE DATE/ 05-MAR-22;[02] TOOL USED THICKNESS GAUGE PN/ 45MG; SN/ 130066701; DUE DATE/ 22APR22;[03] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 200048001; DUE DATE: 24-FEB-22;[04] THIS JOB IS ACCOMPLISHED ON TTG8Q00AH0AF;[05] TASK COMPLETED;[06] TASK CARD COMPLETED  RII  SEE INDIVIDUAL SIGN OFFS BELOW
